MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® 8800 SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® 8800 SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Catalog Number 05412722001
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable cobas® wnv - 480 assay result for a patient sample tested on cobas® 8800 system.The initial result was reactive.The sample was repeated twice and the results were non-reactive both times.
 
Additional Manufacturer Narrative
The reagent lot number is n01260 with an expiration date of 31-aug-2026.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced the pump microgear assembly.Following the fse intervention, no further issue was observed.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS® 8800 SYSTEM
Common Device Name
TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key23369455
Report Number2243471-2025-04325
Device Sequence Number9932017
Product Code MZA
UDI-Device Identifier04015630935390
UDI-Public04015630935390
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BK140195
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05412722001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown